The Carathéodory-Toeplitz problem for almost periodic functions

Ilya M. Spitkovsky, Hugo J. Woerdeman

Research output: Contribution to journalArticlepeer-review


In this paper we consider the Carathéodory-Toeplitz positive extension problem in the Wiener algebra of almost periodic functions. We derive necessary and sufficient conditions for the existence of a positive band extension, which is also characterized by a maximum entropy principle. In addition a linear fractional parametrization for the set of all positive extensions of a given function is obtained.

Original languageEnglish (US)
Pages (from-to)281-293
Number of pages13
JournalJournal of Functional Analysis
Issue number2
StatePublished - Aug 1 1993

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'The Carathéodory-Toeplitz problem for almost periodic functions'. Together they form a unique fingerprint.

Cite this